# SDR CA101213006

- Difficulty date: December 13, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Part time: 6,573 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNSCHEDULED MAINTENANCE ON A UNRELATED ITEM ON THE AIRCRAFT, IT WAS NOTED THAT THE RH OUTBOARD SKIN BOTTOM SIDE IN LINE WITH THE PROP WASH HAD A SIZABLE CRACK GOING IN SEVERAL DIRECTIONS CAUSED FROM OIL CANNING. THE FLAP WAS REPAIRED IN ACCORDANCE WITH THE APPLICABLE STRUCTURAL MAINTENANCE MANUAL AND NO FURTHER INCIDENT WAS NOTED.
